MathSciNet Relay Station
MathSciNet bibliographic data
MR2722786 60K35
Bressaud, Xavier; Fournier, Nicolas Asymptotics of one-dimensional forest fire processes. Ann. Probab. 38 (2010), no. 5, 1783–1816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement